The singular set of J-holomorphic maps into projective algebraic varieties

Tristan Rivière, Gang Tian

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

We prove that the singular set of any J-holomorphic map from a 4-dimensional almost complex manifold into a projective algebraic variety is made of isolated points.

Original languageEnglish (US)
Pages (from-to)47-87
Number of pages41
JournalJournal fur die Reine und Angewandte Mathematik
Issue number570
DOIs
StatePublished - Jan 1 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The singular set of J-holomorphic maps into projective algebraic varieties'. Together they form a unique fingerprint.

  • Cite this